Also…in regard to doctors not warning of the side effects of effexor…my doctor 100% was honest with me about the potential side effects while taking Effexor and the difficulty most people have when stopping the medication. at that point i had tried 5 different anti-depressants over the course of 9 months and NONE of them were working and i was in the darkest place in my life. effexor was a last resort and it was 100% worth it for me. i think it is a slippery slope to tell people not to take a specific drug because of personal bad experiences with it, when the truth is the reason it's been around for so long is that it actually does help a lot of people. 10 years after I got off of effexor the first time, i was hit with another depression, this time even more severe than before. i tried EVERYTHING to get better before turning to effexor again. Yoga, exercise, acupuncture, cupping, cryotherapy, meditation, a vegan diet, a paleo diet…literally everything. I was taking well-butrin and increased my dose of that as well. absolutely nothing worked and i was sinking deeper and deeper into a black hole so i asked my doctor to prescribe effexor, and within 1 week, the depression started lifting. i know for me personally, all the brain zaps and confusion and night sweats (UGH THE NIGHT SWEATS!!!) and anger and irritability i dealt with for a few weeks when stopping the medication were 100% worth it because it quite literally saved my life. i am in no way disregarding people's horrible experiences with the drug as i know they are VERY common. i just wanted to tell a different side of the story. that being said, the suggestions in coloradogirl's post are really really good. Advil and a LOT of exercise and eating right definitely helped me feel better during withdrawal. all i wanted to do was lay on the couch with a box of doughnuts and a large pizza (and maybe some french fries and ice cream too) but the days i worked out and ate right were infinitely better than the others. good luck to everyone!